# SDR DHL2001745017

- Difficulty date: October 26, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2212 · Altitude Controller
- Part: Controller
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT ALT HOLD MODE ON, HOLDS ALT FOR SHORT TIME.  ALT DEVIATION OCCURS, INITIALLY USES YOKE TO COMPENSATE, THEN USES EXCESSIVE TRIM INPUTS.  REMOVED AND REPLACED AUTO PILOT PITCH CONTROL CHANNEL.  TESTED IAW B727 M/M CHAPTER 22-11-01.  OPS CHECKS NORMAL ON GROUND.
